University of Hertfordshire

From the same journal

By the same authors

The Grassmannian for celestial superamplitudes

Research output: Contribution to journalArticlepeer-review

Documents

View graph of relations
Original languageEnglish
Article number187
Number of pages11
JournalJournal of High Energy Physics
Volume2021
Issue11
Early online date25 Nov 2021
DOIs
Publication statusE-pub ahead of print - 25 Nov 2021

Abstract

Recently, scattering amplitudes in four-dimensional Minkowski spacetime have been interpreted as conformal correlation functions on the two-dimensional celestial sphere, the so-called celestial amplitudes. In this note we consider tree-level scattering amplitudes in N = 4 super Yang-Mills theory and present a Grassmannian formulation of their celestial counterparts. This result paves the way towards a geometric picture for celestial superamplitudes, in the spirit of positive geometries.

Notes

© The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), https://creativecommons.org/licenses/by/4.0/

ID: 26404328